I am so curious to find out how many of you have bloating with this hypothyroidism. I have taken synthroid since 1988 and 3 years ago I quit taking it and actually felt better, lost 30 lbs and then I started having body aches and just didn't feel right. When I told the doctor he checked my thyroid and told me is was reading 50, in the last 6 months I have went from .50, .88 and now 1. I have went from a size 155 to now 172 and my pant size has went from 10 to 14 and they are tight. I feel like crap, I have also been depressed so now I am also on effexor and now they are wanting to send me to a gastro doctor because they say something besides my thyroid is wrong. I just don't agree with them and I told the doctor I wanted to quit taking this medicine again and she told me if I did that I could go into a coma and die. I needed to just be patient and take the medicine and watch what I eat. She doesn't believe in the natural hormones but suggested giving me a different name brand of synthroid. Am I crazy, am I making it up in my head that I am gaining weight by the day and that my stomach problems is due to something else other than these dang little pills for my thyroid. Has anyone else experienced this and has anyone ever went off of the medicine and got either better or worst? Thanks for responding.
Posts You May Be Interested In
https://www.verywellhealth.com/thiamine-vitamin-b1-autoimmune-thyroid-disease-3232754?utm_campaign=list_thyroid&utm_medium=email&utm_source=cn_nl&utm_content=13430178&utm_term=bouncex26tArticle: Thiamine May help Fatigue AND Autoimmune Thyroid Disease
https://www.verywellhealth.com/thiamine-vitamin-b1-autoimmune-thyroid-disease-3232754?utm_campaign=list_thyroid&utm_medium=email&utm_source=cn_nl&utm_content=13430178&utm_term=bouncex26tArticle: Thiamine May Help Fatigue and Autoimmune Thyroid Disease